Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2 (1998), Issue 1, Pages 51-64
http://dx.doi.org/10.1155/S1173912698000030

Sampling size and efficiency bias in data envelopment analysis

1University of Calgary and Teacher Training University, Canada
2University of Calgary, Canada

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad R. Alirezaee, Murray Howland, and Cornelis van de Panne, “Sampling size and efficiency bias in data envelopment analysis,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 1, pp. 51-64, 1998. doi:10.1155/S1173912698000030